Journal of the Mathematical Society of Japan

A characterization of the hermitian quadrics

Yutaka SE-ASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 409-429.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396455

Digital Object Identifier
doi:10.2969/jmsj/03530409

Mathematical Reviews number (MathSciNet)
MR0702766

Zentralblatt MATH identifier
0524.32012

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32F25

Citation

SE-ASHI, Yutaka. A characterization of the hermitian quadrics. J. Math. Soc. Japan 35 (1983), no. 3, 409--429. doi:10.2969/jmsj/03530409. https://projecteuclid.org/euclid.jmsj/1230396455


Export citation